Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Decision Sciences
Volume 2006 (2006), Article ID 16018, 15 pages

Mathematical modelling of information age conflict

Policy and Capability Studies Department, Defence Science and Technology Laboratory (Dstl), Ively Road, Farnborough, Hampshire GU14 0LX, UK

Received 1 March 2005; Accepted 31 March 2006

Copyright © 2006 James Moffat. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

James Moffat, “Mathematical modelling of information age conflict,” Journal of Applied Mathematics and Decision Sciences, vol. 2006, Article ID 16018, 15 pages, 2006. doi:10.1155/JAMDS/2006/16018